# SDR JBXA000205

- Difficulty date: October 12, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N585
- Make and model: Cndair CL6002B19
- Aircraft serial: 7334
- Aircraft time: 2,593 hours, 2,282 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SURGING DURING CLIMB, N1 GAUGE TURNED RED, ITT AND N2 LARGE INCREASE.  INSPECTED FAN BLADES AND CASING INLET AND TAIL PIPE IAW 72-21-00 AND 72-23-00.  CLEANED CANNON PLUGS ON N2 AND N1 SPEED CONTROL AMPLIFIER IAW 77-11-03 AND 73-21-03.  PERFORMED ENGINE DISABLE OK IAW 71-00-00.  POWER RUNS GOOD IAW 71-00-00.
